loading page

Raynaud's phenomenon secondary to erenumab in a patient with chronic migraine
  • +1
  • Agaath Hedina Manickam,
  • Alina Buture,
  • Esther Tomkins,
  • Martin Ruttledge
Agaath Hedina Manickam
Bharathiar University
Author Profile
Alina Buture
Mater Misericordiae University Hospital
Author Profile
Esther Tomkins
Beaumont Hospital
Author Profile
Martin Ruttledge
Beaumont Hospital
Author Profile

Abstract

The case of a 45 year old female with chronic migraine undergoing treatment with erenumab 70 mg subcutaneous injection who developed Raynaud’s phenomenon (RP) as a side effect with relevant clinical implications two weeks after the second dose of erenumab injection.

Peer review status:UNDER REVIEW

28 Mar 2021Submitted to Clinical Case Reports
29 Mar 2021Submission Checks Completed
29 Mar 2021Assigned to Editor
06 Apr 2021Reviewer(s) Assigned
19 Apr 2021Review(s) Completed, Editorial Evaluation Pending
29 Apr 2021Editorial Decision: Revise Minor
10 Jun 20211st Revision Received
12 Jun 2021Assigned to Editor
12 Jun 2021Submission Checks Completed
12 Jun 2021Review(s) Completed, Editorial Evaluation Pending